RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 3, Pages 509–526 (Mi smj2342)  

This article is cited in 3 scientific papers (total in 3 papers)

On solution of the Kostyuchenko problem

B. T. Bilalov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku, Azerbaijan

Abstract: Under study is the basis property in $L_2$ of a system of Kostyuchenko type. In particular, some criterion is established for the basis property of the Kostyuchenko system under the natural constraints on a parameter in this system.

Keywords: basis property, completeness, minimality, Kostyuchenko system.

Full text: PDF file (365 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:3, 404–418

Bibliographic databases:

UDC: 517.5
Received: 13.05.2009
Revised: 07.12.2011

Citation: B. T. Bilalov, “On solution of the Kostyuchenko problem”, Sibirsk. Mat. Zh., 53:3 (2012), 509–526; Siberian Math. J., 53:3 (2012), 404–418

Citation in format AMSBIB
\Bibitem{Bil12}
\by B.~T.~Bilalov
\paper On solution of the Kostyuchenko problem
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 3
\pages 509--526
\mathnet{http://mi.mathnet.ru/smj2342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978571}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 3
\pages 404--418
\crossref{https://doi.org/10.1134/S003744661202022X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307396200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863184717}


Linking options:
  • http://mi.mathnet.ru/eng/smj2342
  • http://mi.mathnet.ru/eng/smj/v53/i3/p509

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Kritskov, “Necessary condition for the uniform minimality of Kostyuchenko type systems”, Azerbaijan J. Math., 5:1 (2015), 97–103  mathscinet  zmath  isi  elib
    2. A. A. Huseynli, V. S. Mirzoyev, A. A. Quliyeva, “On basicity of the perturbed system of exponents in Morrey–Lebesgue space”, Azerbaijan J. Math., 7:2 (2017), 197–216  mathscinet  zmath  isi
    3. B. T. Bilalov, A. A. Huseynli, F. Sh. Seyidova, “Riemann boundary value problems in generalized weighted Hardy spaces”, Proc. Inst. Math. Mech., 43:2 (2017), 240–251  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:267
    Full text:107
    References:45
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020